# SDR DALA1245796708

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 41,491 hours, 15,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS AT ROW 39-40 INOPERATIVE.  MAINTENANCE SECURED LOOSE WIRE PER WDM 33-51-16.  OPERATION OF LIGHTS NOW CHECK GOOD.
